Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21

Volume 5, issue 4

Volume 5, issue 4

31 Dec 1998
Unstable periodic orbits and attractor of the barotropic ocean model
E. Kazantsev
Nonlin. Processes Geophys., 5, 193–208, https://doi.org/10.5194/npg-5-193-1998,https://doi.org/10.5194/npg-5-193-1998, 1998
31 Dec 1998
Advection of pollutants by internal solitary waves in oceanic and atmospheric stable stratifications
G. W. Haarlemmer and W. B. Zimmerman
Nonlin. Processes Geophys., 5, 209–217, https://doi.org/10.5194/npg-5-209-1998,https://doi.org/10.5194/npg-5-209-1998, 1998
31 Dec 1998
On the Hamiltonian approach: Applications to geophysical flows
V. Goncharov and V. Pavlov
Nonlin. Processes Geophys., 5, 219–240, https://doi.org/10.5194/npg-5-219-1998,https://doi.org/10.5194/npg-5-219-1998, 1998
31 Dec 1998
Hamiltonian approach to the derivation of evolution equations for wave trains in weakly unstable media
N. N. Romanova
Nonlin. Processes Geophys., 5, 241–253, https://doi.org/10.5194/npg-5-241-1998,https://doi.org/10.5194/npg-5-241-1998, 1998
31 Dec 1998
Error budget in systems with time-dependent forcings
P. Sancho
Nonlin. Processes Geophys., 5, 255–259, https://doi.org/10.5194/npg-5-255-1998,https://doi.org/10.5194/npg-5-255-1998, 1998
CC BY 4.0
Publications Copernicus